MathSciNet Relay Station
MathSciNet bibliographic data
MR558187 (81b:10012) 10C05 (12D15)
Marshall, Murray The Witt ring of a space of orderings. Trans. Amer. Math. Soc. 258 (1980), no. 2, 505–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement